Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
Tristan Rivière
Applications harmoniques de $B^3$ dans $S^2$ partout discontinues
Séminaire Équations aux dérivées partielles (Polytechnique) (1991-1992), Exp. No. 19, 8 p.
Article PDF | Analyses Zbl 0793.58012

Bibliographie

[1] F. Bethuel, H. Brezis and J-M. Coron, Relaxed energies for harmonic maps. in Variationel Problems (H. Berestycki, J-M. Coron, I. Ekeland, eds.), Birkhauser (1990).  MR 1205144 |  Zbl 0793.58011
[2] F. Bethuel and X. Zheng, Density of smooth functions between two manifolds in Sobolev spaces. J. Funct. Analysis, 80 (1988), 60-75.  MR 960223 |  Zbl 0657.46027
[3] H. Brezis, J-M. Coron and E. Lieb, Harmonic maps with defects. Comm. Math. Phys. 107 (1986), 649-705. Article |  MR 868739 |  Zbl 0608.58016
[4] L.C. Evans, Partial regularity for stationary harmonic maps into the sphere. Arch. Rationa. Mech. Anal. 116 (1991), 101-113.  MR 1143435 |  Zbl 0754.58007
[5] M. Giaquinta, G. Modica and J. Soucek, The Dirichlet energy of mappings with values into the sphere. Manuscripta Math., 65 (1989), 489-507. Article |  MR 1019705 |  Zbl 0678.49006
[6] M. Grüter, Regularity of weak h-surfaces. J. Reine Angew. Math., 65 (1981), 1-15.  MR 636440 |  Zbl 0461.53029
[7] R. Hardt, F.H. Lin and C. Poon, Axially symmetric harmonic maps minimizing a relaxed energy. à paraître, 1991.  Zbl 0769.58012
[8] F. Hélein, Régiclarité des applications harmoniques entre une surface et une sphère. Note aux C.R.A.S., 311 (1990), 519-525.  MR 1078114 |  Zbl 0728.35014
[9] S. Hildebrandt, H. Kaul and K.O. Widman, An existence theorem for harmonic mappings of Riemannian manifolds. Acta Mathematica 138 (1977), 1-15.  MR 433502 |  Zbl 0356.53015
[10] C.B. Morrey, Multiple integrals in the calculus of variations. springer- Verlag, New-York (1977).  Zbl 0142.38701
[11] C.B. Morrey, The problem of plateau on a Riemannian manifold. Ann. of Math., 49 (1948), 807-851.  MR 27137 |  Zbl 0033.39601
[12] T. Rivière, Harmonic maps from B3 into S2 having a line of singularities. Note aux C.R.A.S. 101 (1991), 583-587.  MR 1133489 |  Zbl 0760.49025
[13] T. Rivière, Construction d'un dipôle. à paraître, 1992.
[14] T. Rivière, Everywhere discontinuous harmonic maps from B3 into S2. to appear, 1992.  MR 1163864 |  Zbl 0780.49030
[15] R. Schoen, Analytic aspect of the harmonic maps problem. Sci. Res. Inst. publ. (Springer, Berlin) 2 (1984), 321-358.  MR 765241 |  Zbl 0551.58011
[16] R. Schoen and K. Uhlenbeck, A reyularity theory for harmonic maps. J. of Diff. Geom. 17 (1982), 307-335.  MR 664498 |  Zbl 0521.58021
Copyright Cellule MathDoc 2021 | Crédit | Plan du site